# SDR 9800853248

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 2150 · Cabin Cooling System
- Part: Skin Valve Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED VENT SKIN VALVE FAULT MESSAGE.  ABORTED TAKEOFF AT 50 KTS.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
